# SDR HALA2019121800521

- Difficulty date: December 17, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8186
- Aircraft time: 5,185 hours, 1,012 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Check Valve
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB ECAM APU BLEED LEAK AFTER ENGINE START FOLLOWED BY APU LEAK FED BY ENGINES, INTERMITTENT FAULT LIGHT ON ENG 1 BLEED SWITCH. // INSPECTED APU COMPARTMENT, CARGO BAY PANEL AFT COMPARTMENT AND THE COMPARTMENT DUCTS FOR ANY BLEED LEAK. REMOVED AND INSPECTED APU CHECK VALVE FOR CONDITION PER AMM 36-12-51-200-0001A, CONDITION OK. BMC-1 REMOVED AND REPLACED PER AMM 36-11-34. BITE TEST BAD, CONDITION SAME. REPLACED BULKHEAD CONNECTOR & SENSING ELEMENT (16HF) OPS CHECK GOOD PER AMM 36-22-00-710-802-A. OK FOR SERVICE. FOUND APB FEED THRU CONNECTOR FOR APU BLEED LEAK DETECTION LOOP HAS LOW INSULATION TO GROUND (600 OHMS). CONNECTOR IS BETWEEN ELEMENT 16HF & 17HF. REMOVED AND INSTALLED SENSING ELEMENT 16HF PER AMM 36-22-17. OPS CHECK GOOD PER AMM 36-22-00-710-802-A. OK FOR SERVICE.
